MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS
Model Number ISERT 250 (+24.50 D)
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This initial emdr is being submitted to fda for outside us like products reporting.Manufacturer's codes for patient health effects (clinical and impact), and device problem and component have been entered in this report.Manufacturer's codes for investigation type, findings and conclusion are pending the completion of the product investigation.Once the investigation is completed, an follow-up report will be submitted to fda which will include the manufacturer's codes for investigation type, findings and conclusion.
 
Event or Problem Description
Broken haptic during use; all steps were fine; at the end of implantation the haptic broke off.Product replaced with another lens immediately during surgery; patient has recovered and is fine.
 
Additional Manufacturer Narrative
This follow-up #1 emdr is being submitted to fda for a reportable adverse event that occurred outside of the usa.The report includes corrected information and additional information not available/included in the initial report.Corrected information: d9 - device available - corrected to no.Additional information: g6 - type of report - noted as follow-up #1.H2 - type of follow-up - noted for corrected and additional information.H3 - device evaluatted - noted that device was not returned.H6 - added codes for manufacturer's investigation: type; findings; and conclusion.The investigation was conducted, with the methods and results as noted below.The product was not returned.No abnormalities were found in production and inspection records of the product.(serial no.: (b)(6); model: 250).In addition, research in our complaint database indicated there were not any similar complaints in the same production lot numbers.The exact root cause was not determined.However, we believe this event was not caused by our product quality.Risk analysis was conducted on the product line and failure code is noted below.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.
 
Event or Problem Description

Brand Name
HOYA ISERT 250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch rd.
suite 250
chino hills CA 91709
MDR Report Key11362596
Report Number3006723646-2021-00012
Device Sequence Number17005091
Product Code HQL
UDI-Device Identifier04547480480879
UDI-Public04547480480879
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberISERT 250 (+24.50 D)
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;